Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having body pain from two days. No symptoms of fever. Feeling tired. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3595 Questions
Question
I have body pain from last 2 days... Especially on the legs and observing only during night . No symptems of fever and feels little tired.
Posted Thu, 1 Aug 2013 in Medicines and Side Effects
 
 
Answered by Dr. Raju A.T 12 hours later
Hi,

Thanks for your query.

Considering your age I do not suspect any inflammatory or infective etiology for the pain you have.

The pains you have as I believe could be due to sprains and lack of exercise.
Regular exercise would be very beneficial. If the pains are severe applying Diclofenac gel would be very helpful.

Hope, I answered your query.

Please let me know if there are any concerns.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Having body pain from two days. No symptoms of fever. Feeling tired. What to do? 7 hours later
Could you please suggest some of the effective Diclofenac gels commonly available ?
 
 
Answered by Dr. Raju A.T 17 hours later
Hi,

Thanks for writing back.

Yes, VOLINI is best and easily available in Indian Market. Apply is whenever needed over the affected part without massage.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor